RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 4, Pages 668–685 (Mi de2727)  

Partial Differential Equations

A mathematical treatment of a certain problem of a longitudinal shock along a relaxing rod

S. I. Gaiduk

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (1529 kB)

Bibliographic databases:
UDC: 517.946.9
Received: 17.10.1974

Citation: S. I. Gaiduk, “A mathematical treatment of a certain problem of a longitudinal shock along a relaxing rod”, Differ. Uravn., 12:4 (1976), 668–685

Citation in format AMSBIB
\Bibitem{Gai76}
\by S.~I.~Gaiduk
\paper A mathematical treatment of a certain problem of a longitudinal shock along a relaxing rod
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 4
\pages 668--685
\mathnet{http://mi.mathnet.ru/de2727}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=443509}
\zmath{https://zbmath.org/?q=an:0331.73054}


Linking options:
  • http://mi.mathnet.ru/eng/de2727
  • http://mi.mathnet.ru/eng/de/v12/i4/p668

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Number of views:
    This page:55
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020